MathSciNet Relay Station
MathSciNet bibliographic data
MR737689 57N13 (53C05 81E13)
Stern, Ronald J. Instantons and the topology of $4$-manifolds. Math. Intelligencer 5 (1983), no. 3, 39–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement